# SDR DL764081649

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 29,738 hours, 8,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT HAD T/E FLAP DISAGREE.  FLAPS WERE SET TO 5 DEG IND SHOWED 1 DEG.  RECYCLED UP AND BACK TO 5 DEG WITH SAME RESULTS.  PER FIM RAN BIT OF FSEU, EXISTING FAULT RT FLAP/STAB POS MSG 27-51103.  RAN FLAPS IN ALT.  RAN FLAPS IN NORMAL, FLAPS OPERATE NORMAL.  BIT LT/CTR/RT FSPM, BIT GOOD.  COMPLETED FIM PROCEDURE, SYSTEM IS OK FOR SERVICE.
